# SDR AALA202412162832

- Difficulty date: December 15, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 86,364 hours, 35,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: OVERWING EMERGENCY EXIT HATCH RH SIDE EXIT LIGHT BULB INOP. MAINTENANCE REPLACED  R/H O/W EMERGENCY EXIT HATCH LIGHT ASSY IAW AMM 33-51-15.
